# SDR AT0000111

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 328
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MID CABIN OVERHEAD EMERGENCY EXIT SIGN LOOSE AND INTERMITTENT.  SECURED EMERGENCY LIGHT AND REPLACED BULBS IAW 737 MM.
